# SDR UALA2009121503869

- Difficulty date: December 15, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 36,131 hours, 13,262 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EVACUATION LIGHTS POINT UP INSTEAD OF DOWN.  CONFERED WITH F/A, AFT OVERHEAD ENTRY DOORS LENSES INSTALLED WRONG, INSTALLED LENSES CORRECTLY, LIGHTS CHECK GOOD.
